# SDR ASAA2023010631432

- Difficulty date: January 3, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 50,798 hours, 15,082 cycles
- Engine: Cfmint CFM567B20
- Engine time: 45,889 hours, 13,569 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hook
- Part number: CFM567BQEC2
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 45,889 hours, 13,569 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA TC SBCFM56-7B-72-1074-1 #2 ENG ESN 896761. FOUND HPC STAGE 4 ROTOR & J-HOOK SEAL CONTACTING BEYOND LIMITS STEP 8-1 (WORN COMPLETELY THROUGH) AT 6 O'CLOCK POSITION. GROUNDED - YES. REMOVED ENGINE S/N # 896761 AND INSTALLED ENGINE S/N 660243. REF. ASA T/C # 78741000. DEFECTS TRANSFERRED TO ASA SHOP W/O # 1937317 N/R# 00001.
